Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Started oral pills, chest pain, sex, bleeding. Can the pill cause bleeding?

Hi ive recently had a period so ive been started on an oral pill my chest to the left is giving me darting pain with a couple of days now so when i startec to notice this pain comin back regular i vstopped taking the pill and the period went just like normal,but then i got up this morning and its back again so heavy,also lastnight i had sex and the condom split so i must go to my GP tommorow for the morning after pill, but i am really worried about this bleeding , could this be due to the oral pill??
Asked On : Thu, 5 Jul 2012
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

Heavy bleeding is a common side effect due to oral pills. Need not worry for that.

Side effects like chest pain after oral pill need to be examined and change in dosage of pill may help to solve this problem.

Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor